Nearly linear time algorithms for permutation groups with a small base

László Babai, Gene Cooperman, Larry Finkelstein, Ákos Seress

1991 · 33 citations · 14 references

DOIFull text

Open access

Concepts

Abstract

Article Free Access Share on Nearly linear time algorithms for permutation groups with a small base Authors: László Babai Dept. of Comp. Science, University of Chicago, Chicago, Illinois and Dept. of Algebra, Eötvös University, Budapest, Hungary H-1088 Dept. of Comp. Science, University of Chicago, Chicago, Illinois and Dept. of Algebra, Eötvös University, Budapest, Hungary H-1088View Profile , Gene Cooperman College of Comp. Science, Northeastern University, Boston, Mass. College of Comp. Science, Northeastern University, Boston, Mass.View Profile , Larry Finkelstein College of Comp. Science, Northeastern University, Boston, Mass. College of Comp. Science, Northeastern University, Boston, Mass.View Profile , Ákos Seress Dept. of Mathematics, Ohio State University, Columbus, Ohio Dept. of Mathematics, Ohio State University, Columbus, OhioView Profile Authors Info & Claims ISSAC '91: Proceedings of the 1991 international symposium on Symbolic and algebraic computationJune 1991 Pages 200–209https://doi.org/10.1145/120694.120724Online:01 June 1991Publication History 19citation320DownloadsMetricsTotal Citations19Total Downloads320Last 12 Months9Last 6 weeks2 Get Citation AlertsNew Citation Alert added!This alert has been successfully added and will be sent to:You will be notified whenever a record that you have chosen has been cited.To manage your alert preferences, click on the button below.Manage my AlertsNew Citation Alert!Please log in to your account Save to BinderSave to BinderCreate a New BinderNameCancelCreateExport CitationPublisher SiteeReaderPDF

References

14